# SDR CA090306002

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-200 LR
- Aircraft time: 8,307 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT GALLEY FLOOR AREA WAS FOUND WITHOUT SEALANT BETWEEN THE FLOORBOARDS. WITH FLOORBOARDS REMOVED, CORROSION WAS DISCOVERED ON SEVERAL FLOORBEAMS, SEAT TRACKS AND SHEAR PLATES.
